Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Suffering from hypertension and water retention. Stop dytide? Take natrilix?

i am suffering from hypertension a/w water retention. I am taking arbitel 40 in the evening and Metolor XR 25, 1/2 tablet of dytide in the morning. My uric acid level is 7.2. The doctor advised me to stop dytide and to take losar (sos). another doctor told me to take natrilix twice a week and arbitel 80 in the evening. i am confused. pl advice
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello and thanks for the query in HCM
I have read your mail in detail and wants to help you out. As you are suffering from Hypertension with water retention, in treatment you need anti hypertensive drug and diuretic drug. Both the doctor prescribed you the same treatment but the choice of drug for every doctor is different and everyone treat in different manner.
In my personal opinion try to believe in one doctor and follows the advises given by him/her. Doctor shopping does't give any profit to any one. So believe in one doctor and take treatment for your problem.
Hope you will understand.
Best Wishes
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor